# SDR R61A2019040418341

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087562001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  HEATED DRAIN MAST DOUBLER AFT BRACKET HAS SIGNS OF CORROSION AS MARKED BETWEEN FRAMES
86 AND 87 STRINGERS 28R AND 27R.  REMOVED AND REPLACED NEW AFT HEATED DRAIN MAST AFT AND FWD BRACKETS BETWEEN FR 86/87
STRINGERS 27/28R REF SRM 51-40-08 A/C REMAINS IN CHECK.
